# SDR RAIA00808010

- Difficulty date: August 11, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 24,298 hours, 20,953 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLT 5574 -PHL- SEVERAL EMERGENCY LIGHTS INOPERATIVE IN THE CABIN.  MAINTENANCE RESECURED A LOOSE CONNECTOR TO THE POWER SUPPLY.  LIGHTS OPS CHECKED GOOD.  (S)
